# SDR AALA201811059016

- Difficulty date: October 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460677002100
- Part serial: SA2313
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING NR 1 SLAT LOWER SURFACE INNER SKIN WORN AT THE NR 1 TRACK LOCATION. REPAIRED SLAT PER EA 286254.
